# SDR DALA2023063005259

- Difficulty date: June 29, 2023
- Submitted: June 30, 2023
- Operation: Air carrier
- Aircraft: N924AT
- Make and model: Boeing 717-200
- Aircraft serial: 55080
- Aircraft time: 54,161 hours, 38,713 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR FITTING BTW STA Y=218 AND RBL 9 AT PASSENGER CABIN STRUCTURE. SUMMARY OF NRC 00614: CORROSION LEVEL 2. FLOOR FITTING BTW STA Y=218 AND RBL 9 AT PASSENGER CABIN STRUCTURE WAS FABRICATED AND INSTALLED PER DWG 5968021 REV AND B717-200 SRM 51-41-05-0G AND 51-41-02-0G. (LP #2840730)
